Record number :
1591373
Title of article :
Optimal adaptive estimators for partially observed numbers of defective items in inventory models
Author/Authors :
Aggoun، نويسنده , , L. and Benkherouf، نويسنده , , L. and Tadj، نويسنده , , L.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1999
Pages :
11
From page :
83
To page :
93
Abstract :
In this paper, three discrete time integer-valued inventory models for perishable items are introduced. In these models, each item in the stock is assumed to perish in a given period with some probability. The dynamics of the models are affected by a demand process, a replenishment process, and perishability. However perished items are not observed while in stock, unless sold. Recursive estimates for the probability of the number of the perished items are derived.
Keywords :
Hidden Markov Models , Measure change techniques , inventory control
Journal title :
Mathematical and Computer Modelling
Serial Year :
1999
Link To Document :
بازگشت